# SDR COMA0260339

- Difficulty date: June 3, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 13,711 hours, 12,616 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Cracked
- Location: Wing
- Part time: 13,711 hours, 12,616 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON RT LOWER WING PLANK AT PANEL 640EB.REPAIRED I/A/W 601R-57-21-030.
